# SDR SWAA2020082510283

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 58,540 hours, 34,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK BAY. LOWER CENTER TANK HORIZONTAL ANGLE AT STATION 663 IS CRACKED 2ND FASTENER OUTBOARD OF VERTICAL KEEL BEAM ANGLE. MARKED /
